# SDR CA140217023

- Difficulty date: February 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 11,767 hours
- Engine: Cont IO550D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Nut
- Part number: 652541
- Condition: Detached
- Location: Eng Through Bolt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE THE PILOT WAS ON THE ACFT, ON FLOATS, HEARD SOMETHING FALL INTO THE WATER.  UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE NUT HAD FALLEN OFF 1 OF THE FRONT THROUGH BOLTS, CYLINDER BASE NUT.  THE NUT ON THE OTHER END HAD BACKED OFF, BUT THE OIL COOLER BASE HAD NOT ALLOWED IT TO COME COMPLETELY OFF THE STUD.  A REPLACEMENT STUD AND NUTS WERE SENT TO THE CUSTOMER FOR REPLACEMENT IN THE FIELD.
